# SDR C2XA98CL072

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F0035
- Condition: Failed
- Location: Row 9-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3351 - CREW REPORTED THE EMERGENCY ESCAPE FLOOR LIGHTS DO NOT WORK FROM ROW 9 TO ROW 11.  MAINTENANCE INSPECTED THE EMERGENCY LIGHTING SYSTEM THEN REMOVED AND REPLACED A FUSE AND ALSO REPAIRED A WIRE FOR PRECAUTIONARY REASON.  THE EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB120 MM 33-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
